# SDR TSAA9755083

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Front Spar
- Condition: Corroded
- Location: Horiz Stabilizer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND LEFT HORIZONTAL STABILIZER CENTER SECTION FWD FITTING CLEVIS CORRODED AROUND BUSHING LOWER CLEVIS AFT FACE.  REPAIRED PER ECO 2792.  AIRCRAFT RETURNED TO SERVICE.  BORE WAS OVERSIZED AND AFT FACE SPOTFACED TO REMOVE CORROSION.  (M)
